# SDR QXEA0100114

- Difficulty date: February 1, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- Aircraft time: 35,990 hours, 49,663 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND MAIN LANDING GEAR RETRACTION ACTUATOR ATTACH FITTING ATTACH POINT ON H-MEMBER HAS FRETTING CORROSION AT LEFT HAND SIDE OF UPPER MOUNT HOLES.  REPAIRED IAW HORIZON AIR EA 9-54-267.
